EconPapers    
Economics at your fingertips  
 

Cocompact Open Sets and Continuity

Samer Al Ghour and Salti Samarah

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Compact subsets of a topological space are used to define coc-open sets as new generalized open sets, and then coc-open sets are used to define (coc) ∗ -open sets as another type of generalized open sets. Several results and examples related to them are obtained; particularly a decomposition of open sets is given. Also, coc-open sets and (coc) ∗ -open sets are used to introduce coc-continuity and (coc) ∗ -continuity, respectively. As a main result, a decomposition theorem of continuity is obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/548612.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/548612.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:548612

DOI: 10.1155/2012/548612

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:548612